Uniformly Hyper-Efficient Bayes Inference in a Class of Nonregular Problems

Nordman, Daniel J., Vardeman, Stephen B., Bingham, Melissa A. . The American Statistician 2009. 63 (3) :234-238

Locate this article in:

Bibtex

@article{CIS-236072,
  Author = {Nordman, Daniel J. and Vardeman, Stephen B. and Bingham, Melissa A.},
  Title = {Uniformly Hyper-Efficient Bayes Inference in a Class of Nonregular Problems},
  Journal = {The American Statistician},
  Volume = {63},
  Number = {3},
  Year = {2009},
  Pages = {234--238},
  Keywords = {Circular distributions, credible interval, Nonregular convergence rates}
}

Similar articles